# SDR ARWA9701003

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: CW07351
- Condition: Loose
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EXPERIENCED LOUD FLAPPING NOISE BELOW COCKPIT FLOOR, UNABLE TO MAINTAIN PRESSURIZATION.  CLOSED RT FLOW CONTROL VALVE AND NOISE CEASED, STILL UNABLE TO MAINTAIN CABIN PRESSURE.  RETURNED TO SJU WITHOUT INCIDENT.  MECHANIC FOUND LOOSE CLAMP AT RT FLOW CONTROL DUCT AND SECURED SAME.  OPS CHECK IAW NASI MM, CAUSE UNDER INVESTIGATION.
